Get help from best doctors, anonymously
Common Specialities
{{speciality.keyWord}}
Common Issues
{{issue.keyWord}}
Common Treatments
{{treatment.keyWord}}

From last 3 days I am facing problem to Latin. Blooding after Latin. Please suggest me what I do?

1 Doctor Answered
Respected lybrate-user hi avoid to get hard stools avoid all oily spicy stuffs, nonveg. Avoid smoking if doing. Have more liquids green leafy veg fiber content fruits curd for better digestion, consult later if problem persist thanks regards.
1 person found this helpful
Suggestions offered by doctors on Lybrate are of advisory nature i.e., for educational and informational purposes only. Content posted on, created for, or compiled by Lybrate is not intended or designed to replace your doctor's independent judgment about any symptom, condition, or the appropriateness or risks of a procedure or treatment for a given person.